# SDR SWIA200718971

- Difficulty date: December 18, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 12,775 hours, 10,325 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3775 - RIGHT SIDE WINDOW CRACKED ON APPROACH.  REPLACED SIDE WINDOW PER AMM 56-12-00, P/N: 601R139322-12, S/N OFF:  2252H5478.
